Alert archive / Maine / Small Craft Advisories in 2021

Small Craft Advisory 10, NWS Caribou, ME

February 2, 2021

NWS Caribou, ME issued this small craft advisory at Feb 2, 2021, 8:36 PM EST. It was in force for 55 hr.

The area

The counties it named.

The facts

Issued
Feb 2, 2021, 8:36 PM EST (01:36 UTC)
Expired
Feb 5, 2021, 3:07 AM EST
In force
55 hr
Issued by
NWS Caribou, ME

The text

As transmitted.

913 
WHUS71 KCAR 030136
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
836 PM EST Tue Feb 2 2021

ANZ050>052-030945-
/O.NEW.KCAR.SC.Y.0010.210203T0136Z-210203T2100Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
836 PM EST Tue Feb 2 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST WEDNESDAY...

* WHAT...North winds 20 to 30 kt with a few gusts up to 35 kt,
  mainly over the outer waters. Seas 8 to 13 feet.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM, Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM and Intra Coastal Waters from 
  Schoodic Point, ME to Stonington, ME.

* WHEN...Until 4 PM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
10 follow-up statements
412 
WHUS71 KCAR 030823
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
323 AM EST Wed Feb 3 2021

ANZ052-031630-
/O.EXT.KCAR.SC.Y.0010.000000T0000Z-210204T0000Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
323 AM EST Wed Feb 3 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...Seas 6 to 9 feet.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ050-051-031630-
/O.EXT.KCAR.SC.Y.0010.000000T0000Z-210205T0000Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
323 AM EST Wed Feb 3 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THURSDAY...

* WHAT...Seas 6 to 11 feet.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until 7 PM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Sinko
371 
WHUS71 KCAR 031127
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
627 AM EST Wed Feb 3 2021

ANZ052-032200-
/O.CON.KCAR.SC.Y.0010.000000T0000Z-210204T0000Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
627 AM EST Wed Feb 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...Seas 5 to 8 feet.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ050-051-032200-
/O.CON.KCAR.SC.Y.0010.000000T0000Z-210205T0000Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
627 AM EST Wed Feb 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
THURSDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 7 to 12 feet.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until 7 PM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Sinko
396 
WHUS71 KCAR 031508
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
1008 AM EST Wed Feb 3 2021

ANZ052-040000-
/O.CON.KCAR.SC.Y.0010.000000T0000Z-210204T0000Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
1008 AM EST Wed Feb 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...Seas 4 to 7 feet.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ050-051-040000-
/O.CON.KCAR.SC.Y.0010.000000T0000Z-210205T0000Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
1008 AM EST Wed Feb 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
THURSDAY...

* WHAT...Seas 7 to 10 feet.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until 7 PM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Norcross
385 
WHUS71 KCAR 032125
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
425 PM EST Wed Feb 3 2021

ANZ052-040400-
/O.EXT.KCAR.SC.Y.0010.000000T0000Z-210204T0400Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
425 PM EST Wed Feb 3 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EST THIS
EVENING...

* WHAT...Seas 4 to 6 feet.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME.

* WHEN...Until 11 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ050-051-041000-
/O.CON.KCAR.SC.Y.0010.000000T0000Z-210205T0000Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
425 PM EST Wed Feb 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
THURSDAY...

* WHAT...Seas 6 to 9 feet.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until 7 PM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Norcross
985 
WHUS71 KCAR 040404
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
1104 PM EST Wed Feb 3 2021

ANZ052-040515-
/O.EXP.KCAR.SC.Y.0010.000000T0000Z-210204T0400Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
1104 PM EST Wed Feb 3 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...

Seas have dropped off to 3 to 5 feet. Therefore, the Small Craft
Advisory has been cancelled.

$$

ANZ050-051-041215-
/O.CON.KCAR.SC.Y.0010.000000T0000Z-210205T0000Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
1104 PM EST Wed Feb 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
THURSDAY...

* WHAT...Seas 6 to 9 feet.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until 7 PM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
841 
WHUS71 KCAR 040745
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
245 AM EST Thu Feb 4 2021

ANZ050-051-042200-
/O.CON.KCAR.SC.Y.0010.000000T0000Z-210205T0000Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
245 AM EST Thu Feb 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...Seas 4 to 7 feet.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

VJN
010 
WHUS71 KCAR 041452
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
952 AM EST Thu Feb 4 2021

ANZ050-051-050000-
/O.CON.KCAR.SC.Y.0010.000000T0000Z-210205T0000Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
952 AM EST Thu Feb 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...Seas 5 to 8 feet.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Norcross
428 
WHUS71 KCAR 042148
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
448 PM EST Thu Feb 4 2021

ANZ050-051-050500-
/O.EXT.KCAR.SC.Y.0010.000000T0000Z-210205T0500Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
448 PM EST Thu Feb 4 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

* WHAT...Seas 3 to 6 feet.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until midnight EST tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Norcross
540 
WHUS71 KCAR 050218
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
918 PM EST Thu Feb 4 2021

ANZ050-051-050900-
/O.EXT.KCAR.SC.Y.0010.000000T0000Z-210205T0900Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
918 PM EST Thu Feb 4 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST FRIDAY...

* WHAT...Seas 4 to 7 feet, mostly in long period swell. 

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until 4 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

CB
569 
WHUS71 KCAR 050807
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
307 AM EST Fri Feb 5 2021

ANZ050-051-052200-
/O.CAN.KCAR.SC.Y.0010.000000T0000Z-210205T0900Z/
/O.NEW.KCAR.SC.Y.0011.210205T2000Z-210206T1200Z/
/O.NEW.KCAR.GL.A.0006.210206T1200Z-210207T0300Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
307 AM EST Fri Feb 5 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
7 AM EST SATURDAY...
...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY
EVENING...
...SMALL CRAFT ADVISORY EARLIER IN EFFECT IS CANCELLED...

* WHAT...For the Small Craft Advisory, southwest winds 15 to 25 
  kt with gusts up to 30 kt and seas 4 to 7 feet expected. For 
  the Gale Watch, west winds 20 to 30 kt with gusts up to 35 kt 
  and seas 6 to 11 feet possible.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...For the Small Craft Advisory, from 3 PM this afternoon 
  to 7 AM EST Saturday. For the Gale Watch, from Saturday 
  morning through Saturday evening.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

VJN

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this small craft advisory went out at Feb 2, 7:29 PM EST, 1 hour 7 minutes earlier.

Area forecast discussion, Feb 2, 7:29 PM EST, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
729 PM EST Tue Feb 2 2021

.SYNOPSIS...
Low pressure will track northeast into the Maritimes through
Wednesday. The low will then exit across the Maritimes
Wednesday night into Thursday. High pressure will cross the
region Thursday night. A warm front will approach later Friday,
with an occluded front crossing the region Friday night into
Saturday. Low pressure could begin to approach later Sunday.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
720 PM Update: Coastal low was near the Bay of Fundy per the
latest sfc analysis. Temps have jumped into the low/mid 30s
w/rain being reported right along the outer islands and up into
the eastern tip of coastal Washington County(Eastport at 36F).
However, snow was occurring further inland along the coast mixed
w/-FZRA at times. The latest radar showed broken bands of
precip lifting across the region w/snow-sleet across northern
areas, and some light -FZRA across the Maine Central Highlands.
Abbot in Piscataquis County reported FZRA last hr. The latest
forecast doing fairly well w/rain edging its way to the coast,
while sleet has made its way into northern Maine, and as far n
as the St. John Valley. Tweaked the hrly temps/dewpoints to
bring things to the current conditions. Decided to keep the
headlines where they are for now. Even though rain was occurring
along the outer islands and into the Eastport area, cold temps
at the sfc could allow for rain to freeze. Will re-evaluate the
headlines around 9 PM.

Previous Discussion...
Hvy snow continues acrs the north but warm temps aloft are
quickly closing in just to the north of HUL and would not be
surprised if area of sleet stays just east of the Route 1
corridor in nern Aroostook, strictly based on 800-700mb temps fm
18z NAM. This field seems to serve as the best proxy for
sleet/fzra line and hv based wx grids on this.

Storm total accums have not changed significantly acrs the area,
tho did bump accums up by an inch or two acrs the north with
band that went thru earlier and also the expectation of more
bands developing given frontogenetical frcg expected into the
evng hrs.

Expect that snow will rmn acrs the northwest thru the day
tomorrow as upr lvl trof continues to work it's way east thru
Canada. Upr lvl ridge will be building in fm the west on Wed
evng at the tail end of the near term pd.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
The surface low slowly exits across the Maritimes Wednesday night,
with upper level low pressure remaining across the region. Expect a
chance of snow showers across the north and mountains Wednesday
night with light additional accumulations possible. Expect
decreasing snow showers Downeast. The upper low remains across the
region Thursday. Expect skies will remain mostly cloudy across the
north and mountains Thursday along with decreasing snow shower
chances. Across Downeast areas, expect mostly cloudy skies along
with a slight chance of snow showers early Thursday then decreasing
clouds during the afternoon. The upper low drifts east across the
Maritimes Thursday night, while high pressure builds across the
region at the surface/aloft. Expect mostly/partly cloudy skies
across northern areas Thursday night, with generally partly cloudy
skies Downeast. High pressure will exit across the Maritimes early
Friday. Low pressure lifting across the Great Lakes will draw a warm
front toward the region later Friday. Clouds will increase early
Friday. Overrunning warm advection precipitation will then expand
across the region through the afternoon. Generally expect
precipitation in the form of snow across much of the region Friday
afternoon. However, a snow/rain mix could develop Downeast
particularly near the coast. Temperatures will be at above normal
levels Thursday/Friday.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
Low pressure could develop along the occluded front crossing the
region Friday night. Precipitation will remain in the form of
accumulating snow across northern areas Friday night, though snow
totals are still uncertain. A snow/rain mix is expected Downeast
Friday night. The low exits across the Maritimes early Saturday.
Could still have a chance of snow or snow showers across the north
and mountains early Saturday with the exiting low, with decreasing
snow shower chances during the afternoon. Snow/rain shower chances
will decrease Downeast early Saturday. High pressure should cross
the region early Sunday. Low pressure should develop south of the
region later Sunday. Uncertainty exists later Sunday through Monday
regarding the track and intensity of the low. Precipitation
chances, types and amounts with this potential system will be
dependent on the eventual track and intensity of the low. The
system should exit across the Maritimes Tuesday, with an upper
level trof remaining across the region. Expect partly/mostly
cloudy skies north with possibly a slight chance of snow
showers, partly cloudy Downeast, Tuesday. Expect above normal
level temperatures Saturday/Sunday, with the warmer
temperatures Saturday. Near normal, to slightly above normal,
level temperatures are expected Monday. Below normal level
temperatures are expected Tuesday.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
NEAR TERM: LIFR for northern terminals in moderate snow becoming
IFR after 06z at KFVE and after 23z at KCAR, KPQI and KHUL.
KHUL begin to mix with sleet after 23z and maintain -snpl
through Wed morning.

Downeast terminals will see IFR sleet into this evening, before
mixing with -fzra at BGR and -ra at BHB. Expect IFR cigs through
remainder of TAF forecast.

LLWS from the ENE at FL020 between 45-60kts this afternoon,
diminishing this evening at srn terminals and after midnight
across the north.

SHORT TERM:
Wednesday night...MVFR/IFR with a chance of snow showers.
North/northwest winds 10 to 15 knots.

Thursday...MVFR/VFR north with a chance of snow showers. MVFR/VFR
with a slight chance of snow showers early Downeast, then VFR during
the afternoon. North/northwest winds 10 to 15 knots.

Thursday night...VFR/MVFR north, VFR Downeast. Light winds.

Friday...VFR early, MVFR late with a chance of snow north and a
chance of snow/rain Downeast. Light winds early, then
south/southeast 10 to 15 knots.

Friday night...IFR/LIFR. Snow north. Snow, or a snow/rain mix,
Downeast. Southeast winds 10 to 15 knots early, becoming
west/northwest late.

Saturday...MVFR/IFR early, VFR/MVFR late. A chance of snow early
mostly north. West winds 15 to 20 knots with gusts to around 25
knots.

Saturday night...VFR/MVFR north and mountains, VFR Downeast. West
winds 15 to 20 knots early then decreasing.

Sunday...VFR early, then uncertainty late.

&&

.MARINE...
NEAR TERM: Winds likely to drop blo gales within the next 1-2
hrs and below SCA levels shortly bfr midnight. However, seas
will remain elevated thru the day on Wed.

SHORT TERM: Small craft advisory conditions are expected Wednesday
night into Thursday night, then again later Friday. A slight
chance of snow/rain showers Wednesday night. A chance of
rain/snow later Friday.

&&

.TIDES/COASTAL FLOODING...
Storm surge of over 1 1/2 feet is still expected with the high
tide near 130am tonight, but with a relatively low astronomical
tide, coastal flooding is not expected. In terms of wave runup,
some minor overwash is possible on Seawall Road and other
vulnerable spots on Mount Desert Island and the Schoodic
Peninsula, but wave heights are expected to decrease
significantly compared to this afternoon's high tide. As a
result, will not be issuing any coastal headlines at this time.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Winter Storm Warning until 7 AM EST Wednesday for MEZ001>005-
     010-031.
     Winter Storm Warning until 2 AM EST Wednesday for MEZ006-011-
     015-016-032.
     Winter Storm Warning until 11 PM EST this evening for MEZ017-
     029-030.
MARINE...None.

&&

Near Term...Farrar/Hewitt
Short Term...Norcross
Long Term...Norcross
Aviation...Farrar/Hewitt/Norcross
Marine...Farrar/Hewitt/Norcross
Tides/Coastal Flooding...
Hazardous weather outlook, Feb 2, 3:50 PM EST, 4 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Caribou ME
350 PM EST Tue Feb 2 2021

MEZ001>005-010-031-032100-
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Central Piscataquis-
Southern Piscataquis-
350 PM EST Tue Feb 2 2021

...WINTER STORM WARNING IN EFFECT UNTIL 7 AM EST WEDNESDAY...

This Hazardous Weather Outlook is for Central Highlands Maine, Far
Northern Maine and North Woods Maine.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ006-011-015-016-032-032100-
Southeast Aroostook-Central Penobscot-Southern Penobscot-
Interior Hancock-Northern Washington-
350 PM EST Tue Feb 2 2021

...WINTER STORM WARNING IN EFFECT UNTIL 2 AM EST WEDNESDAY...

This Hazardous Weather Outlook is for Far Eastern Maine, Interior
DownEast Maine and Penobscot Valley Maine.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ017-029-030-032100-
Central Washington-Coastal Hancock-Coastal Washington-
350 PM EST Tue Feb 2 2021

...WINTER STORM WARNING IN EFFECT UNTIL 11 PM EST THIS EVENING...

This Hazardous Weather Outlook is for Coastal DownEast Maine and
Interior DownEast Maine.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ050>052-032100-
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
350 PM EST Tue Feb 2 2021

...GALE WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING...

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Local storm report, Feb 2, 5:20 PM EST, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
520 PM EST TUE FEB 2 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     SNOW             1 WSW MADAWASKA         47.35N 68.35W
02/02/2021  M3.3 INCH        AROOSTOOK          ME   TRAINED SPOTTER

&&
Special weather statement, Feb 2, 6:39 PM EST, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Caribou ME
639 PM EST Tue Feb 2 2021

MEZ001-002-005-006-030045-
Southeast Aroostook-Northeast Aroostook-Northern Penobscot-Northwest
Aroostook-
639 PM EST Tue Feb 2 2021

...An area of heavy snow will affect northeastern Aroostook County...

At 638 PM EST...An area of heavy snow was over Portage...moving
northwest AT 30 MPH. Some sleet may mix with the snow at times.

Locations impacted include...
Presque Isle, Caribou, Fort Kent, Madawaska, Fort Fairfield,
Limestone, Eagle Lake, Allagash, Deboullie Mountain, Portage,
Mapleton, Washburn, Mars Hill, Ashland, Easton, Woodland,
Frenchville, Bridgewater, Portage Lake and New Canada.

This includes the following highways...
 US Highway 1 between Bridgewater and Caribou, and between
Frenchville and Fort Kent.
 State Highway 11 between Masardis and Fort Kent.

  * Winds in excess of 25 mph are possible with this area of heavy
  snow.

  * Visibilities will drop quickly to less than a half mile in this
  area of heavy snow.

  * Sudden and brief snowfall rates of 1 to 2 inches per hour are
  possible in this area of heavy snow.

Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.

LAT...LON 4726 6905 4718 6890 4724 6872 4724 6861
      4729 6858 4729 6838 4736 6836 4677 6779
      4642 6779 4627 6841 4653 6882 4657 6882
      4657 6889 4679 6925 4727 6942 4738 6931
      4740 6904
TIME...MOT...LOC 2338Z 153DEG 39KT 4676 6843

Hewitt
Local storm report, Feb 2, 8:08 PM EST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
808 PM EST TUE FEB 2 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     SNOW             1 N CARIBOU NWS         46.87N 68.01W
02/02/2021  M8.0 INCH        AROOSTOOK          ME   OFFICIAL NWS OBS

&&
Local storm report, Feb 2, 8:09 PM EST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
809 PM EST TUE FEB 2 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     SNOW             1 E LIMESTONE           46.91N 67.80W
02/02/2021  M8.5 INCH        AROOSTOOK          ME   TRAINED SPOTTER

0645 PM     SNOW             4 E GREENVILLE          45.47N 69.51W
02/02/2021  M6.0 INCH        PISCATAQUIS        ME   TRAINED SPOTTER

            SLEET AND LIGHT SNOW MIX.

&&
Local storm report, Feb 2, 8:13 PM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
813 PM EST TUE FEB 2 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     SNOW             1 NNW ABBOT             45.20N 69.46W
02/02/2021  M10.0 INCH       PISCATAQUIS        ME   TRAINED SPOTTER

&&
Local storm report, Feb 2, 8:20 PM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
820 PM EST TUE FEB 2 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     SNOW             MILLINOCKET             45.66N 68.71W
02/02/2021  E2.0 INCH        PENOBSCOT          ME   TRAINED SPOTTER

            SINCE 2PM, MIXED SLEET AND SNOW.

&&

Nearby

Small Craft Advisories in Maine, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.